• Advances in Differential Equation
    Volume 4, 1999

  • Approximate radial symmetry for overdetermined boundary value problems

    Amandine Aftalion, Jérôme Busca, and Wolfgang Reichel

    Volume 4, 1999, pages 907-932

  • Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth

    Lakkis, Omar

    Volume 4, 1999, pages 877-906

  • Existence and stability of solutions to partial functional-differential equations with delay

    Ruess, Wolfgang M.

    Volume 4, 1999, pages 843-876

  • Semilinear elliptic equations with sublinear indefinite nonlinearities

    Stanley Alama

    Volume 4, 1999, pages 813-842

  • Topological degree for elliptic operators in unbounded cylinders

    Volpert, V. A. and Volpert, A. I. and Collet, J. F.

    Volume 4, 1999, pages 777-812

  • Fujita type results for a class of degenerate parabolic operators

    Pascucci, Andrea

    Volume 4, 1999, pages 755-776

  • The global existence and finite time extinction of a quasilinear parabolic equation

    Qi, Yuan-Wei and Wang, Mingxin

    Volume 4, 1999, pages 731-753

  • On the non-stationary Navier-Stokes equations with an external force

    Cannone, Marco and Planchon, Fabrice

    Volume 4, 1999, pages 697-730

  • On a class of $L^1$-illposed quasilinear parabolic equations

    Sakaguchi, Shigeru and Suzuki, Takashi

    Volume 4, 1999, pages 671-696

  • Nonlinear eigenvalue problems having an unbounded branch of symmetric bound states

    Jeanjean, H. and Stuart, C. A.

    Volume 4, 1999, pages 639-670

  • Weak solutions of a strongly coupled degenerate parabolic system

    Dal Passo, Roberta and Giacomelli, Lorenzo

    Volume 4, 1999, pages 617-638

  • The topological impact of critical points at infinity in a variational problem with lack of compactness: the dimension $3$

    Olivier Rey

    Volume 4, 1999, pages 581-616

  • Well-posedness for the one-dimensional nonlinear Schr"odinger equation with the derivative nonlinearity"

    Takaoka, Hideo

    Volume 4, 1999, pages 561-580

  • Periodic solutions for a bidimensional hybrid system arising in the control of noise

    Micu, Sorin

    Volume 4, 1999, pages 529-560

  • On the existence of inviscid compressible steady flows through a three-dimensional bounded domain

    Molinet, Luc

    Volume 4, 1999, pages 493-528

  • On the Cauchy problem for a Boussinesq-type system

    Angulo Pava, Jaime

    Volume 4, 1999, pages 457-492

  • Topological degree theories for densely defined mappings involving operators of type $(S_+)$

    Kartsatos, A. G. and Skrypnik, I. V.

    Volume 4, 1999, pages 413-456

  • On some general semilinear elliptic problems with nonlinear boundary conditions

    Brighi, Bernard and Ramaswamy, Mythily

    Volume 4, 1999, pages 369-390

  • A singularly perturbed elliptic problem in bounded domains with nontrivial topology

    Dancer, E. N. and Yan, Shusen

    Volume 4, 1999, pages 347-368

  • Complete noncompact self-similar solutions of Gauss curvature flows. II. Negative powers

    Urbas, John

    Volume 4, 1999, pages 323-346

  • Blow-up of a class of solutions with free boundaries for the Navier-Stokes equations

    Galaktionov, V. A. and Vazquez, J. L.

    Volume 4, 1999, pages 297-321

  • Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness

    Soravia, Pierpaolo

    Volume 4, 1999, pages 275-296

  • Solution surfaces for semilinear elliptic equations on rotated domains

    Seth Armstrong and Renate Schaaf

    Volume 4, 1999, pages 251-274

  • Existence of a solution to a coupled elliptic system with a Signorini condition

    Stéphane Gerbi, Raphaèle Herbin, and Emmanuelle Marchand

    Volume 4, 1999, pages 225-250

  • Local structure of solutions of the Dirichlet problem for $N$-dimensional reaction-diffusion equations in bounded domains

    Ugur G. Abdulla

    Volume 4, 1999, pages 197-224

  • Global solutions of a semilinear parabolic equation

    Marek Fila and Peter Polá?ik

    Volume 4, 1999, pages 163-196

  • Symmetry in exterior boundary value problems for quasilinear elliptic equations via blow-up and a priori estimates

    Nicola Garofalo and Elena Sartori

    Volume 4, 1999, pages 137-161

  • Positivity for a noncooperative system of elliptic equations in ${bf R}^N$

    Nikos Stavrakakis and Guido Sweers

    Volume 4, 1999, pages 115-136

  • Positive solutions of small norm to a quasilinear elliptic inclusion problem

    Ph. Clément, M. García-Huidobro, and R. Manásevich

    Volume 4, 1999, pages 71-114

  • Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability

    Peter W. Bates, E. Norman Dancer, and Junping Shi

    Volume 4, 1999, pages 1-69